# SDR REXA2017111601206

- Difficulty date: November 16, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 22,038 hours, 14,807 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR ASSY HAS DAMAGE. REMOVED AND REPLACED AFT LAV SMOKE DETECTOR ASSY IN REF TO AMM 26-16-01-400-801 OPS CHECK GOOD IN REFERENCE TO AMM 26-16-00-710-801.
